PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 83 | 1 | 87-92
Tytuł artykułu

On the diophantine equation $n(n+1)...(n+k-1) = bx^l$

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Twórcy
autor
  • Institute of Mathematics and Informatics, Kossuth Lajos University, 4010 Debrecen, Hungary
Bibliografia
  • [1] H. Darmon and L. Merel, Winding quotients and some variants of Fermat's Last Theorem, J. Reine Angew. Math., to appear.
  • [2] P. Erdős, Note on products of consecutive integers, J. London Math. Soc. 14 (1939), 194-198.
  • [3] P. Erdős, On a diophantine equation, ibid. 26 (1951), 176-178.
  • [4] P. Erdős and J. L. Selfridge, The product of consecutive integers is never a power, Illinois J. Math. 19 (1975), 292-301.
  • [5] K. Győry, On the diophantine equation ${n \choose k} = x^l$, Acta Arith. 80 (1997), 289-295.
  • [6] W. Ljunggren, New solution of a problem proposed by E. Lucas, Norsk. Mat. Tidskr. 34 (1952), 65-72.
  • [7] W. Ljunggren, Some remarks on the diophantine equations x²-Dy⁴ = 1 and x⁴-Dy²=1, J. London Math. Soc. 41 (1966), 542-544.
  • [8] A. J. J. Meyl, Question 1194, Nouv. Ann. Math. (2) 17 (1878), 464-467.
  • [9] K. A. Ribet, On the equation $a^p + 2^α b^p + c^p = 0$, Acta Arith. 79 (1997), 7-16.
  • [10] O. Rigge, Über ein diophantisches Problem, in: 9th Congress Math. Scand., Helsingfors, 1938, Mercator, 1939, 155-160.
  • [11] N. Saradha, On perfect powers in products with terms from arithmetic progressions, Acta Arith. 82 (1997), 147-172.
  • [12] N. Saradha, Squares in products with terms in an arithmetic progression, to appear.
  • [13] T. N. Shorey, Some exponential diophantine equations, in: New Advances in Transcendence Theory, A. Baker (ed.), Cambridge Univ. Press, 1988, 352-365.
  • [14] T. N. Shorey, Perfect powers in products of arithmetical progressions with fixed initial term, Indag. Math. (N.S.) 7 (1996), 521-525.
  • [15] T. N. Shorey and R. Tijdeman, Exponential Diophantine Equations, Cambridge Univ. Press, 1986.
  • [16] J. J. Sylvester, On arithmetic series, Messenger Math. 21 (1892), 1-19 and 87-120.
  • [17] R. Tijdeman, Diophantine equations and diophantine approximations, in: Number Theory and Applications, R. A. Mollin (ed.), Kluwer Acad. Publ., 1989, 215-243.
  • [18] R. Tijdeman, Exponential diophantine equations 1986-1996, in: Number Theory, K. Győry, A. Pethő and V. T. Sós (eds.), W. de Gruyter, to appear.
  • [19] G. N. Watson, The problem of the square pyramid, Messenger Math. 48 (1919), 1-22.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav83i1p87bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.